[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.144.194.161. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
April 1984

Bilateral Nipple Necrosis After Intravenous Vasopressin Therapy

Author Affiliations

From the Center for Liver Diseases, Division of Hepatology, Department of Medicine, University of Miami School of Medicine; and the Hepatology Section, Veterans Administration Medical Center, Miami.

Arch Intern Med. 1984;144(4):835-836. doi:10.1001/archinte.1984.00350160201034
Abstract

• Bilateral nipple necrosis developed in two patients after intravenous vasopressin therapy for bleeding esophageal varices. When vasopressin therapy was promptly tapered and discontinued, recovery of skin changes occurred gradually. The role and some of the reported complications of vasopressin therapy In bleeding esophageal varices are discussed herein.

(Arch Intern Med 1984:144:835-836)

×